Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 2, 2012, 1:32 AM EDT for Towns County, Union County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 1:32 AM EDT (05:32 UTC)
- Expired
- Jul 2, 2012, 2:15 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Towns County, GA, Union County, GA
The radar
The Greer radar (KGSP), 150 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2371 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WWUS82 KFFC 020532
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EDT MON JUL 2 2012
GAZ006-008-009-015-016-020615-
132 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 215 AM
EDT...
AT 130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOVING TO SAUTEE...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITE...
UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 215 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LOW GAP SHELTER...WHITLEY
GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE
PARK...ROBERTSTOWN...HELEN...SAUTEE...TURNERS CORNER...JONES CREEK...
OWLTOWN...HEMP...LOVING...BLAIRSVILLE...ANNA RUBY FALLS AND BLUE
MOUNTAIN SHELTER.
&&
LAT...LON 3499 8403 3489 8367 3481 8366 3480 8367
3478 8365 3476 8364 3468 8366 3466 8393
3499 8432 3500 8425
TIME...MOT...LOC 0532Z 278DEG 5KT 3496 8417 3480 8388
3471 8365
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:57 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Jul 1, 7:57 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SUN JUL 1 2012
.PREV DISCUSSION... /ISSUED 441 PM EDT SUN JUL 1 2012/
SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.
FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.
BAKER
LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.
SNELSON
FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.
BAKER
CLIMATE...
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
&&
.AVIATION...
00Z UPDATE...
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL GA SHOULD STAY
SOUTH OF THE ATL AREA TAF SITES. THERE ARE SOME OUTFLOW
BOUNDARIES THAT WILL AFFECT ATL BUT SHOULD ONLY SEE GUSTY WINDS.
ALL IN ALL THESE STORMS SHOULD DISSIPATE THROUGH 03Z VFR CONDITIONS
WILL PERSIST AFTER THAT THROUGH MONDAY AFTERNOON. EXPECTING
ANOTHER ROUND OF SHRA/TSRA MONDAY AFTER 20Z. THERE IS STILL ONLY A
SLIGHT CHANCE OF THIS HAPPENING SO HAVE ONLY PUT IN A PROB30
BETWEEN 20Z-24Z MON. WINDS SHOULD STAY MAINLY NW BUT COULD GO VRB
IN AND AROUND TSRA DEVELOPMENT. WIND SPEEDS SHOULD STAY IN THE
5-10KT RANGE. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN TSRA
DEVELOPMENT.
//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS
01
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 102 72 99 / 20 20 20 30
ATLANTA 77 99 75 95 / 30 20 20 30
BLAIRSVILLE 73 93 67 91 / 20 20 20 30
CARTERSVILLE 72 100 70 96 / 20 20 20 20
COLUMBUS 78 100 75 96 / 30 30 30 30
GAINESVILLE 76 99 73 96 / 20 20 20 30
MACON 74 101 73 97 / 30 30 30 30
ROME 73 103 70 98 / 30 20 20 20
PEACHTREE CITY 72 98 71 96 / 30 20 20 30
VIDALIA 78 99 78 96 / 30 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.
HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAURENS...MADISON...MONTGOMERY...
MORGAN...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WHEELER...WILCOX...WILKES...WILKINSON.
HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.
&&
SHORT TERM...01
LONG TERM....39
AVIATION...01Hazardous weather outlook, Jul 1, 10:38 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 PM EDT SUN JUL 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS THROUGH TONIGHT. .SYNOPSIS... AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST THROUGH TONIGHT BUT A SURFACE TROUGH HAS PROVIDED THE FOCUS FOR ISOLATED THUNDERSTORM ACTIVITY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE GUSTY WINDS AND SMALL HAIL. .DISCUSSION... VERY HIGH INSTABILITY WITH CAPE VALUES NEAR 3000 J/KG HAVE ALLOWED ISOLATED THUNDERSTORMS TO DEVELOP OVER NORTH AND CENTRAL GEORGIA. THESE STORMS WILL PERSIST THROUGH TONIGHT SLOWLY DIMINISHING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 2, 12:41 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1241 AM EDT MON JUL 2 2012
GAZ049-059>061-020515-
1241 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM...
MORGAN...HANCOCK AND JASPER COUNTIES UNTIL 115 AM EDT...
AT 1240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MADISON TO REESE...MOVING SOUTHEAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PARTS OF
PUTNAM...MORGAN...HANCOCK AND JASPER COUNTIES THROUGH 115 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE REESE...
MADISON...FARRAR...BUCKHEAD...GODFREY...CALVIN...SWORDS... WAR
FIELD...ROCKVILLE...CENTRAL GEORGIA EXPERIMENT
STATION...WILLARD...HARMONY...ROCK EAGLE 4-H CENTER AND PHOENIX.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3335 8314 3321 8346 3329 8375 3350 8371
3349 8368 3361 8368 3362 8367 3358 8355
3369 8340 3360 8335 3353 8327 3349 8328
3340 8324 3340 8322 3338 8322 3339 8319
TIME...MOT...LOC 0441Z 327DEG 11KT 3362 8338 3350 8348
3353 8364Special weather statement, Jul 2, 12:46 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 AM EDT MON JUL 2 2012
GAZ090>092-103-104-020530-
1246 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER...SCHLEY...MARION AND CHATTAHOOCHEE COUNTIES
UNTIL 130 AM EDT...
AT 1242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZELLOBEE...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WEBSTER...
SUMTER...SCHLEY...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 130 AM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CHRISTOPHER...
MANTA...ZELLOBEE...BRANTLEY...BUENA VISTA...CHURCH HILL...
DRANEVILLE...PUTNAM...DOYLE...CONCORD...WALLS CROSSING AND
FRIENDSHIP.
&&
LAT...LON 3207 8434 3221 8465 3223 8465 3223 8470
3227 8478 3244 8472 3234 8429
TIME...MOT...LOC 0447Z 286DEG 17KT 3233 8464Special weather statement, Jul 2, 1:00 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 AM EDT MON JUL 2 2012
GAZ009-020530-
100 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS COUNTY
UNTIL 130 AM EDT...
AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TITUS...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE TITUS...PLUM ORCHARD GAP SHELTER AND TATE CITY.
&&
LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
3492 8359 3488 8365 3496 8376 3499 8372
3500 8355
TIME...MOT...LOC 0500Z 288DEG 9KT 3495 8365Special weather statement, Jul 2, 1:03 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 AM EDT MON JUL 2 2012
GAZ083-096-109-020545-
103 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...BLECKLEY AND DODGE COUNTIES UNTIL 145 AM EDT...
AT 102 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TARVERSVILLE...MOVING SOUTH AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
BLECKLEY AND DODGE COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE DISTRICT PATH...BULLARD...MARION...
TARVERSVILLE...CARY...GOLDSBORO...MAGNOLIA...ROYAL...COLEY STATION...
PORTER...PAULK...COCHRAN...DUBOIS...GRESSTON AND YONKERS.
&&
LAT...LON 3226 8336 3227 8335 3240 8349 3248 8349
3250 8352 3262 8355 3263 8354 3266 8356
3268 8337 3232 8309 3223 8333
TIME...MOT...LOC 0503Z 342DEG 21KT 3256 8344Special weather statement, Jul 2, 1:05 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 AM EDT MON JUL 2 2012
GAZ006-008-009-015-016-020530-
105 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE...UNION...
TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 130 AM EDT...
AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YOUNG HARRIS TO HURST...MOVING SOUTHEAST AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THE STORMS MOVE ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 130 AM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALEXANDERS
MILL...NOTTELY DAM...IVY LOG... GUMLOG...HEMP... LOVING...
MORGANTON...MINERAL BLUFF...BLUE RIDGE...EPWORTH...
MCCAYSVILLE-COPPERHILL...BLAIRSVILLE...HURST...YOUNG HARRIS AND
JONES CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8379 3488 8364 3482 8365 3480 8367
3477 8363 3475 8362 3465 8365 3454 8361
3450 8366 3450 8377 3452 8378 3449 8386
3460 8411 3499 8449
TIME...MOT...LOC 0504Z 300DEG 7KT 3494 8385 3486 8398
3484 8419Special weather statement, Jul 2, 1:32 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EDT MON JUL 2 2012
GAZ006-008-009-015-016-020615-
132 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 215 AM
EDT...
AT 130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOVING TO SAUTEE...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITE...
UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 215 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LOW GAP SHELTER...WHITLEY
GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE
PARK...ROBERTSTOWN...HELEN...SAUTEE...TURNERS CORNER...JONES CREEK...
OWLTOWN...HEMP...LOVING...BLAIRSVILLE...ANNA RUBY FALLS AND BLUE
MOUNTAIN SHELTER.
&&
LAT...LON 3499 8403 3489 8367 3481 8366 3480 8367
3478 8365 3476 8364 3468 8366 3466 8393
3499 8432 3500 8425
TIME...MOT...LOC 0532Z 278DEG 5KT 3496 8417 3480 8388
3471 8365The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:07 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 38 min |
| Jul 1, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 18 min |
| Jul 1, 8:46 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 1, 8:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Jul 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Jul 1, 11:18 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jul 1, 11:22 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Jul 1, 11:58 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jul 2, 12:04 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 26 min |
| Jul 2, 12:13 AM EDT | Special Weather Statement | FFC | Chattahoochee | 32 min |
| Jul 2, 12:34 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 41 min |
| Jul 2, 12:36 AM EDT | Special Weather Statement | FFC | Greene | 24 min |
| Jul 2, 12:41 AM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 34 min |
| Jul 2, 12:46 AM EDT | Special Weather Statement | FFC | Marion, Schley | 44 min |
| Jul 2, 1:00 AM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jul 2, 1:03 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 42 min |
| Jul 2, 1:05 AM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 25 min |
| Jul 2, 2:14 AM EDT | Special Weather Statement | FFC | Gilmer | 46 min |
| Jul 2, 2:33 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 42 min |
| Jul 2, 3:02 AM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Jul 2, 3:52 AM EDT | Heat Advisory | FFC | Dade | 11 hr |
| Jul 2, 6:42 AM EDT | Special Weather Statement | FFC | Carroll | 48 min |
| Jul 2, 7:36 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 2, 5:44 PM EDT | Special Weather Statement | FFC | Dade | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.